# SDR SWIA201440066

- Difficulty date: November 9, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE STRINGER TO BS 202 BULKHEAD IN AFT LOWER AREA OF NOSE HYDRAULIC COMPARTMENT.   R & R ATTACH ANGLE IAW SRM AND EA.
